# SDR QXEA200301252

- Difficulty date: September 29, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stanchion
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STANCHION LUG IS DAMAGED OR DENTED AT INBOARD FORWARD RADIUS OF LUG AT AFT END OF NR 6 SEAT TRACK.  REPAIRED IAW DHC-8 SRM 51-00-06, 51-20-36 AND RD 8-53-784.
